MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM VA-LOCKING CALCANEAL PLATE MEDIUM 64MM RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM VA-LOCKING CALCANEAL PLATE MEDIUM 64MM RIGHT; PLATE, FIXATION, BONE
Catalog Number 02.211.402
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional device product codes: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4: without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, that the patient was treated for a right comminuted fracture with a locking calcaneal plate.On an unknown date.Eleven screws were used for fixation.(b)(6) weeks postoperatively, the patient experienced plate prominence.And underwent removal surgery, because she was able to feel hardware when walking.Radiological union had been achieved.This report involves one 2.7mm va-locking calcaneal plate medium 64mm right.This is report 1 of 1 for pc (b)(4).
 
Event or Problem Description
Eleven total screws plus three cannulated screws were used for fixation.

Brand Name
2.7MM VA-LOCKING CALCANEAL PLATE MEDIUM 64MM RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17458429
Report Number8030965-2023-09831
Device Sequence Number7189670
Product Code HRS
UDI-Device Identifier10886982054821
UDI-Public(01)10886982054821
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.211.402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CANNULATED; UNK - SCREWS: CANNULATED; UNK - SCREWS: CANNULATED; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale